MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION,PCA

ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION,PCA
Model Number 2110
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device exhibited a downstream occlusion alarm.The patient¿s mother had continued attempts to get the pump to run and resolve the alarm, but the alarm persisted.The reporter noted that icing and elevation had been applied, repositioning had been done, and time had been allowed for tissue reabsorption, but the pump continued to alarm.No kinks were present in the tubing, and all clamps had remained open and sliding.The pump was running at the time of the call, but it was stated that the alarm would occur when the pump cycled and would only stop when a button was pressed.The reporter indicated that they had been given a contact number for anesthesia and planned to call them to request a different pump for their son and to inquire if anything could be done regarding catheter placement, as this might be affecting the pump¿s function.There was patient involvement, but no patient harm reported.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6 codes - updated.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.The service history review identified no indication that the complaint was related to a service of the device within the review period.The event history log was unable to be reviewed as the product was not returned.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION,PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23674009
Report Number3012307300-2025-12963
Device Sequence Number9761493
Product Code MEA
UDI-Device Identifier15019517154887
UDI-Public(01)15019517154887(11)230323
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2111-0402-78
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown